Duke Mathematical Journal

On the regularity properties of a model problem related to wave maps

Sergiu Klainerman and Matei Machedon

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 87, Number 3 (1997), 553-589.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077242327

Digital Object Identifier
doi:10.1215/S0012-7094-97-08718-4

Mathematical Reviews number (MathSciNet)
MR1446618

Zentralblatt MATH identifier
0878.35075

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35B65: Smoothness and regularity of solutions 58G16

Citation

Klainerman, Sergiu; Machedon, Matei. On the regularity properties of a model problem related to wave maps. Duke Math. J. 87 (1997), no. 3, 553--589. doi:10.1215/S0012-7094-97-08718-4. http://projecteuclid.org/euclid.dmj/1077242327.


Export citation

References

  • [B]1 J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations. I. Schrödinger equations, Geom. Funct. Anal. 3 (1993), no. 2, 107–156.
  • [B]2 J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations. II. The KdV-equation, Geom. Funct. Anal. 3 (1993), no. 3, 209–262.
  • [CZ] D. Christodoulou and A. Shadi Tahvildar-Zadeh, On the regularity of spherically symmetric wave maps, Comm. Pure Appl. Math. 46 (1993), no. 7, 1041–1091.
  • [FMS] A. Freire, S. Muller, and M. Struwe, Weak convergence of harmonic maps, preprint.
  • [He] F. Hélein, Regularity of weakly harmonic maps from a surface into a manifold with symmetries, Manuscripta Math. 70 (1991), no. 2, 203–218.
  • [KPV] C. Kenig, G. Ponce, and L. Vega, The Cauchy problem for the Korteweg-de Vries equation in Sobolev spaces of negative indices, Duke Math. J. 71 (1993), no. 1, 1–21.
  • [KM1] S. Klainerman and M. Machedon, Space-time estimates for null forms and the local existence theorem, Comm. Pure Appl. Math. 46 (1993), no. 9, 1221–1268.
  • [KM2] S. Klainerman and M. Machedon, Smoothing estimates for null forms and applications, Duke Math. J. 81 (1995), no. 1, 99–133 (1996).
  • [KM3] S. Klainerman and M. Machedon, Smoothing estimates for null forms and applications, Internat. Math. Res. Notices (1994), no. 9, 383ff., approx. 7 pp. (electronic).
  • [KM4] S. Klainerman and M. Machedon, Remark on Strichartz-type inequalities, Internat. Math. Res. Notices (1996), no. 5, 201–220.
  • [KM5] S. Klainerman and M. Machedon, On the Maxwell-Klein-Gordon equation with finite energy, Duke Math. J. 74 (1994), no. 1, 19–44.
  • [KM6] S. Klainerman and M. Machedon, Finite energy solutions of the Yang-Mills equations in $\bold R\sp 3+1$, Ann. of Math. (2) 142 (1995), no. 1, 39–119.